# SDR SWAA2022010448156

- Difficulty date: November 27, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT ; 2021-549424 / FABRICATED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT I.A.W. B737-700 AMM 25-52-01-201-801 STEP 1(A) AND DRAWING 453A2610 REV C.  CORRECTED STEP 1 FABRICATED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT IAW AMM 25-52-01-201-801 AND DRAWING 453A2610 REV C.   FABRICATED AFT CARGO PANEL 142MW IAW AMM B737-700 25-52-01-201-801 ITEM 1F AND DWG 453A2510 REV :.  FABRICATED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT IAW AMM 25-52-01-201-801 AND DRAWING 453A2610 REV C.
